Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 6, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at May 10, 2007, 6:12 PM EDT for Franklin County, Massachusetts. It was in force for 63 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2007, 6:12 PM EDT (22:12 UTC)
- Expired
- May 10, 2007, 7:15 PM EDT
- In force
- 63 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Counties, with a storm outline in the text
County Franklin County, MA
The radar
The Albany radar (KENX), 96 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 6:35 PM EDT | HAIL 0.75 | Rowe, MA | |
| May 10, 7:20 PM EDT | HAIL 0.75 | Rowe, MA | |
| May 10, 7:25 PM EDT | HAIL 0.75 | Rowe, MA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 654 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBOX 102212
SVRBOX
MAC011-102315-
/O.NEW.KBOX.SV.W.0006.070510T2212Z-070510T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
612 PM EDT THU MAY 10 2007
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN FRANKLIN COUNTY IN WESTERN MASSACHUSETTS...
* UNTIL 715 PM EDT
* AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ROWE...OR ABOUT 9 MILES EAST OF NORTH ADAMS...AND MOVING NORTHEAST
AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ROWE AND MONROE BY 630 PM EDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. VERY HEAVY RAIN IS OCCURRING AS WELL.
LAT...LON 4274 7295 4273 7281 4272 7280 4262 7291
4266 7297
$$
MLE2 follow-up statements
000
WWUS51 KBOX 102232
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
632 PM EDT THU MAY 10 2007
MAC011-102315-
/O.CON.KBOX.SV.W.0006.000000T0000Z-070510T2315Z/
FRANKLIN MA-
632 PM EDT THU MAY 10 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHWESTERN FRANKLIN COUNTY...
AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ROWE...OR ABOUT 9 MILES EAST OF NORTH ADAMS...MOVING
NORTHEAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MONROE BY 640 PM EDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 4274 7295 4273 7281 4272 7280 4262 7291
4266 7297
$$
MLE000
WWUS51 KBOX 102247
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
645 PM EDT THU MAY 10 2007
MAC011-102315-
/O.CON.KBOX.SV.W.0006.000000T0000Z-070510T2315Z/
FRANKLIN MA-
645 PM EDT THU MAY 10 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHWESTERN FRANKLIN COUNTY...
AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL. THIS STORM
WAS LOCATED NEAR MONROE...OR ABOUT 8 MILES EAST OF NORTH ADAMS.
THIS STORM WAS NEARLY STATIONARY. PENNY SIZE HAIL WAS REPORTED
IN ROWE AT 635 PM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4271 7295 4273 7295 4273 7281 4272 7280
4262 7291 4265 7295 4265 7296 4269 7298
$$
MLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 5:13 PM EDT, 59 minutes earlier.
Area forecast discussion, May 10, 5:13 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
513 PM EDT THU MAY 10 2007
.SYNOPSIS...
WARM MOIST AIR MOVING OVER THE OCEAN WATERS SOUTH OF NEW ENGLAND
WILL LEAD TO FOG LATE TONIGHT. A COLD FRONT APPROACHING FROM THE
WEST WILL MOVE ACROSS SOUTHERN NEW ENGLAND FRI. HIGH PRESSURE WILL
PROVIDE RELATIVELY TRANQUIL WEATHER THROUGH THE WEEKEND...UNTIL
ANOTHER COLD FRONT APPROACHES ON TUESDAY.
&&
.NEAR TERM /UNTIL 8 PM THIS EVENING/...
SCATTERED SHOWERS AND THUNDERSTORMS WILL PERSIST FROM THE WORCESTER
HILLS NORTHEASTWARD INTO HILLSBOROUGH COUNTY AND OVER THE SLOPES OF
THE BERKSHIRES IN WESTERN FRANKLIN AND HAMPSHIRE COUNTIES INTO THE
EARLY EVENING. OTHERWISE STABLE AIR SHOULD PREVENT NEW YORK
CONVECTION FROM PENETRATING INTO SOUTHERN NEW ENGLAND.
&&
.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM FRIDAY/...
A DENSE FOG ADVISORY IS IN EFFECT FOR THE SOUTH COASTAL AREAS OF
MASSACHUSETTS AND RHODE ISLAND TONIGHT. HIGH DEW POINT AIR MOVING
NORTHWARD OVER THE OCEAN WATERS SOUTH OF NEW ENGLAND WILL BE THE
CULPRIT. IT SHOULD SPREAD A LITTLE FARTHER NORTHWARD TONIGHT THAN
LAST NIGHT. LOW CLOUDINESS SHOULD SPREAD ALL THE WAY INTO SOUTHERN
NEW HAMPSHIRE LATE TONIGHT. SCATTERED SHOWERS ARE POSSIBLE OVERNIGHT
IN ADVANCE OF A COLD FRONT MOVING INTO NEW YORK STATE. HOWEVER THE
MAIN FORCING WILL OCCUR DURING THE DAY ON FRIDAY.
AS THE COLD FRONT MOVES ACROSS THE REGION ON FRIDAY...CAPES WILL BE
500-1000 JOULES. THAT IS LESS THAN WHAT OCCURRED TODAY IN NEW
YORK... BUT STILL SIGNIFICANT. THUS WE HAVE A CHANCE OF SHOWERS AND
THUNDERSTORMS IN THE FORECAST. CLEARING SHOULD TAKE PLACE LATE IN
THE AFTERNOON ACROSS THE WESTERN HALF OF THE REGION. TEMPERATURE
FORECAST PRETTY MUCH IN LINE WITH GFS GUIDANCE.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
MEDIUM RANGE MODELS HAVE SOME PRETTY GOOD CONTINUITY TO START
OFF...BUT IT APPEARS SOME OF THE 12Z MODEL SUITE STARTING TO STRAY
FROM ENSEMBLES BEYOND MONDAY-TUESDAY TIMEFRAME. AS USUAL...TIMING
ISSUES COME INTO PLAY WITH AN APPROACHING FRONT AROUND TUESDAY OR
EARLY WEDNESDAY...ALONG WITH THE POSSIBILITY OF THIS FRONT STALLING
S OF THE REGION AND A POSSIBLE WAVE MOVING ALONG IT. WENT ALONG WITH
NCEP USING ITS BLEND OF THE ECMWF AND GFS ENSEMBLES...WITH A LITTLE
OF THE 00Z GFS FOR GOOD MEASURE.
EXPECT THE COLD FRONT TO PUSH OFF THE COAST DURING FRIDAY NIGHT.
MOST OF THE CONVECTION WILL BE DYING DOWN...AS THE BEST DYNAMICS AND
MOISTURE WORKS OFF TO THE NE WITH THE MAIN LOW...SO HAVE NOT
MENTIONED THUNDERSTORMS IN THIS PORTION OF THE FORECAST AT THIS
TIME. WILL MONITOR THIS FOR THE POTENTIAL...HOWEVER.
ONCE THIS FRONT MOVES OFF...HAVE ANOTHER PERIOD OF DRY WEATHER AS
HIGH PRESSURE BUILDS OUT OF CENTRAL CANADA. AS THE UPPER TROUGH
DIGS OFF THE NEW ENGLAND COAST...UPPER LEVEL NORTHWEST FLOW TAKES
OVER ONCE AGAIN...BUT MOVES THE HIGH ALONG WITH IT.
EXPECT THIS HIGH TO MOVE ACROSS NEW ENGLAND DURING MONDAY...THEN OFF
THE MID ATLANTIC COAST MONDAY NIGHT.
THE NEXT APPROACHING SYSTEM IS NOT VERY STRONG...SO THE MODELS
APPEAR TO BE HAVING TROUBLE HANDLING IT. WILL BE INTRODUCING A
CHANCE OF SHOWERS MAINLY FROM LATE TUESDAY MORNING THROUGH TUESDAY
NIGHT AS THE FRONT WILL TEND TO SLOW AS IT PASSES ACROSS THE REGION.
FOR NOW...HAVE PUSHED THE FRONT OFF THE SOUTHERN NEW ENGLAND COAST
BY WEDNESDAY MORNING...BUT HAVE KEPT A LOT OF CLOUDS AROUND
ESPECIALLY ALONG THE COAST WITH A WEAK NORTHEAST FLOW KEEPING A LOT
OF LOW LEVEL MOISTURE AROUND. THE QUESTION AT THIS POINT WILL BE
WHETHER A WAVE WILL FORM ON THIS FRONT...BRINGING ANOTHER ROUND OF
PRECIPITATION TO THE REGION. FOR NOW...HAVE KEPT THINGS DRY FOR
WEDNESDAY AND THURSDAY...BUT NOT A LOT OF CONFIDENCE IN THIS PORTION
OF THE FORECAST.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
IFR CONDITIONS ON NANTUCKET IN DENSE FOG WILL CONTINUE THROUGH THE
NIGHT. THE IFR CEILINGS SHOULD SPREAD NORTHWARD AFTER 03Z WITH VSBY
LOWERING TO 3 MILES. IT WILL LOWER FURTHER TO BELOW 1 MILE WITH
AREAS OF 1/4 MILE ALONG THE SOUTH COAST IN THE DENSE FOG ADVISORY
AREA. WILL NEED TO MONITOR TO SEE IF IT WILL REACH INTO PROVIDENCE
AND TAUNTON. ISOLATED THUNDERSTORMS WILL CONTINUE UNTIL ABOUT 02Z IN
FRANKLIN AND HAMPSHIRE COUNTY AND FROM WORCESTER TO JUST WEST OF
MANCHESTER NEW HAMPSHIRE. SCATTERED SHOWERS ARE POSSIBLE OVERNIGHT
BUT THE MAIN THREAT WILL BE DURING THE DAY...FROM 15Z-21Z FRIDAY FOR
SCATTERED SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF AN ADVANCING
COLD FRONT.
VFR CONDITIONS ARE EXPECTED FRI NIGHT THROUGH THE WEEKEND. MVFR TO
PERHAPS IFR CONDITIONS MAY REAPPEAR MON NIGHT AND TUE AS ANOTHER
COLD FRONT APPROACHES AND WARMER MOIST AIR APPROACHES.
&&
.MARINE...
A MARINE WEATHER STATEMENT HAS BEEN ISSUED FOR DENSE FOG ON THE
WATERS FROM CAPE COD BAY AND EAST OF THE CAPE THROUGH THE SOUTHERN
WATERS THROUGH AROUND MID MORNING FRIDAY. EXPECT DENSE FOG TO
CONTINUE OR REDEVELOP OVER THE WATERS BY MIDNIGHT WITH THE CONTINUED
MOIST SOUTHWEST WIND FLOW. WINDS AND SEAS WILL REMAIN BELOW SMALL
CRAFT ADVISORY THRESHOLDS.
IN THE LONG TERM...EXPECT THE COLD FRONT TO PUSH OFFSHORE BY
SATURDAY MORNING. WINDS WILL START OFF FROM THE S AT 10-15 KT WITH
GUSTS UP TO 20 KT...THEN WILL SHIFT TO N-NE BY SATURDAY MORNING.
NOT MUCH PRESSURE GRADIENT...SO DO NOT EXPECT SMALL CRAFT CONDITIONS
AT THIS TIME...BUT COULD STILL SEE GUSTS UP TO 20 KT IN THE MORNING.
HIGH PRESSURE WILL SHIFT W OF THE WATERS SUNDAY-SUNDAY NIGHT...WITH
A GENERAL N-NW FLOW. WINDS WILL SHIFT TO W-SW DURING MONDAY AS THE
HIGH BUILDS OF THE MID ATLANTIC COAST.
WINDS WILL REMAIN FROM THE W-SW AS A FRONT APPROACHES OUT OF NEW
YORK STATE DURING TUESDAY AFTERNOON AND NIGHT. EXPECT GUSTS UP TO 20
KT WITH THIS SYSTEM.
AS FOR SEAS...MAY HAVE A BRIEF PERIOD OF 5 FOOT SEAS DURING SATURDAY
ON THE EASTERN OUTER WATERS. OTHERWISE...EXPECT SEAS 4 FEET OR LESS
THROUGH MONDAY. WITH THE NEXT APPROACHING SYSTEM...SEAS MAY REACH UP
TO 6 FEET ON THE FAR OUTER WATERS S AND E OF NANTUCKET DURING LATE
TUESDAY.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...DENSE FOG ADVISORY FROM 11 PM THIS EVENING TO 9 AM EDT FRIDAY
FOR MAZ018>023.
DENSE FOG ADVISORY UNTIL 9 AM EDT FRIDAY FOR MAZ024.
NH...NONE.
RI...DENSE FOG ADVISORY FROM 11 PM THIS EVENING TO 9 AM EDT FRIDAY
FOR RIZ004>008.
MARINE...NONE.
&&
SYNOPSIS...GAF
NEAR TERM...GAF
SHORT TERM...GAF
LONG TERM...EVT
AVIATION...GAF
MARINE...GAF/EVTHazardous weather outlook, May 10, 4:54 PM EDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 454 PM EDT THU MAY 10 2007 CTZ002>004-MAZ002>017-026-NHZ011-012-015-RIZ001>003-112100- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- 454 PM EDT THU MAY 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...MASSACHUSETTS...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND NORTHERN RHODE ISLAND. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS EARLY TONIGHT MAY PRODUCE GUSTY WINDS AND HEAVY RAINFALL ACROSS NORTHWEST MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY. HOWEVER...SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ018>023-RIZ004>008-112100- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-EASTERN KENT RI- BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 454 PM EDT THU MAY 10 2007 ...DENSE FOG ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ024-112100- NANTUCKET MA- 454 PM EDT THU MAY 10 2007 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MASSACHUSETTS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-270-112100- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- WATERS FROM MERRIMACK RIVER MA TO WATCH HILL RI FROM 25 TO 40 NM- 454 PM EDT THU MAY 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS...MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT DENSE FOG WILL PERSIST ACROSS THE SOUTH COASTAL WATERS NORTHWARD INTO CAPE COD BAY AND THE ADJACENT WATERS. FOG MAY BRIEFLY BURN OFF THIS AFTERNOON AND THEN REDEVELOP TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DENSE FOG MAY LINGER INTO FRIDAY MORNING ACROSS THE SOUTH COASTAL WATERS INCLUDING CAPE COD BAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 10, 2:44 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
244 PM EDT THU MAY 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM HAIL CHARLEMONT 42.63N 72.88W
05/10/2007 E0.75 INCH FRANKLIN MA AMATEUR RADIO
&&Special weather statement, May 10, 3:59 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 359 PM EDT THU MAY 10 2007 MAZ002-102030- WESTERN FRANKLIN MA- 359 PM EDT THU MAY 10 2007 AT 355 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL OVER MONROE...OR ABOUT 8 MILES EAST OF NORTH ADAMS...MOVING NORTHEAST AT 20 MPH. THIS STORM WILL ALSO PRODUCE VERY HEAVY DOWNPOURS AND LOCALIZED STREET FLOODING. THE THUNDERSTORM WILL BE NEAR THE FRANKLIN COUNTY VERMONT BORDER AT 415 PM EDT . THOMPSON
Special weather statement, May 10, 5:28 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 528 PM EDT THU MAY 10 2007 MAZ004-102230- NORTHERN WORCESTER MA- 528 PM EDT THU MAY 10 2007 AT 527 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH SMALL HAIL 3 MILES WEST OF PRINCETON...OR ABOUT 9 MILES SOUTHWEST OF LEOMINSTER...MOVING NORTH AT 10 MPH. THE THUNDERSTORM WILL BE NEAR...WESTMINSTER AND FITCHBURG BY 600 PM EDT. THIS STORM ALSO HAS THE POTENTIAL TO PRODUCE WIND GUSTS UP TO 50 MPH. HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS. MLE
Special weather statement, May 10, 5:46 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 546 PM EDT THU MAY 10 2007 MAZ006-102215- WESTERN ESSEX MA- 546 PM EDT THU MAY 10 2007 AT 544 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 50 MPH OVER METHUEN...OR ABOUT 2 MILES NORTHWEST OF LAWRENCE...MOVING NORTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR...HAVERHILL BY 610 PM EDT. HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS. MLE
Local storm report, May 10, 5:49 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
549 PM EDT THU MAY 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL PELHAM 42.40N 72.40W
05/10/2007 M1.00 INCH HAMPSHIRE MA LAW ENFORCEMENT
REPORTED BY POLICE OFFICER
&&
WSIMPSONThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 10:20 AM EDT | Marine Weather Statement | BOX | 23 hr | |
| May 10, 2:35 PM EDT | Severe Thunderstorm Warning | BOX | Franklin | 40 min |
| May 10, 3:16 PM EDT | Severe Thunderstorm Warning | BOX | Franklin | 29 min |
| May 10, 3:37 PM EDT | Flash Flood Warning | BOX | Franklin | 53 min |
| May 10, 3:43 PM EDT | Severe Thunderstorm Warning | BOX | Franklin | 32 min |
| May 10, 4:50 PM EDT | Dense Fog Advisory | BOX | Barnstable, Bristol, Dukes, Nantucket, Norfolk, Plymouth | 16 hr |
| May 10, 6:27 PM EDT | Flash Flood Warning | BOX | Franklin | 93 min |
| May 10, 7:15 PM EDT | Severe Thunderstorm Warning | BOX | Franklin | 26 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.